Follow
Sajad Salami
Sajad Salami
Universidade Estadual de Rio de Janeiro
Verified email at ime.uerj.br - Homepage
Title
Cited by
Cited by
Year
A search for high rank congruent number elliptic curves
A Dujella, AS Janfada, S Salami
J. Integer Seq 12 (09.5), 8, 2009
252009
On high rank π/3 and 2π/3-congruent number elliptic curves
AS Janfada, S Salami, A Dujella, JC Peral
The Rocky Mountain Journal of Mathematics 44 (6), 1867-1880, 2014
112014
The rational points on certain abelian varieties over function fields
S Salami
Journal of Number Theory 195, 330-337, 2019
62019
On θ-congruent numbers on real quadratic number fields
AS Janfada, S Salami
Kodai Mathematical Journal 38 (2), 352-364, 2015
62015
Local and global heights on weighted projective varieties and Vojta's conjecture
S Salami, T Shaska
arXiv preprint arXiv:2204.01624, 2022
32022
Twists of the Albanese varieties of cyclic multiple planes with large ranks over higher dimension function fields
S Salami
Journal de théorie des nombres de Bordeaux 32 (3), 861-876, 2020
22020
ON POWERFUL VALUES OF POLYNOMIALS OVER NUMBER FIELDS
S Salami
Albanian Journal of Mathematics 17 (2), 143-156, 2023
2023
Vojta's conjecture on weighted projective varieties and an application on greatest common divisors
S Salami, T Shaska
arXiv preprint arXiv:2309.10300, 2023
2023
Vojta's conjecture on weighted projective varieties and an application on GCD's
S Salami, T Shaska
arXiv e-prints, arXiv: 2309.10300, 2023
2023
Twists of Albanese varieties of abelian and dihedral covers of ℙ with large ranks over function fields
S Salami, A Mohajer
Communications in Algebra 51 (8), 3585-3591, 2023
2023
Rational -parallelogram envelopes via -congruent elliptic curves
S Salami, A Shamsi Zargar
International Journal of Number Theory, 1-26, 2023
2023
Generators and splitting fields of certain elliptic K3 surfaces
S Salami, AS Zargar
arXiv preprint arXiv:2206.05372, 2022
2022
Families of cubic elliptic curves containing sequences of consecutive powers
S Salami, AS Zargar
Rocky Mountain Journal of Mathematics 51 (5), 1833-1845, 2021
2021
Corrigendum to “The rational points on certain Abelian varieties over function fields”[J. Number Theory 195 (2019) 330–337]
S Salami
Journal of Number Theory 227, 306-307, 2021
2021
Twists of Albanese varieties over function fields with large ranks
A Mohajer, S Salami
arXiv preprint arXiv:2105.05305, 2021
2021
Rational -parallelogram envelopes via -congruent elliptic curves
S Salami, AS Zargar
arXiv preprint arXiv:2012.13471, 2020
2020
The $\thera $-congruent numbers elliptic curves via a Fermat-type theorem
S Salami, AS Zargar
arXiv preprint arXiv:2012.13451, 2020
2020
A NEW GENERALIZATION OF θ-CONGRUENT NUMBERS
S SALAMI, AS ZARGAR
arXiv preprint arXiv:2012.13471, 2020
2020
The θ-Congruent Number Elliptic Curves via Fermat-type Algorithms
S Salami, AS Zargar
Bulletin of the Brazilian Mathematical Society, New Series, 1-16, 2020
2020
A correction to the paper “On curves with split Jacobians”
S Salami
Communications in Algebra 48 (3), 1380-1381, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–20